# SDR AU981143

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: TB2034021102
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR RIGHT HINGE BEARING CRACKED FROM THE BORE HOLE TO THE BOTTOM FLANGE OF THE HINGE.  CRACK LENGTH 9 MM (0.35 INCH).   PART TC:  6,109.
